Juvederm: StoriesWrite a Review
Juvederm and Necrosis - Livingston, NJ
- Not Sure
- Cost: $700
- Livingston, NJ
Had Juverderm applied on my labionasal folds once...
- 15 Jun 2012
Had Juverderm applied on my labionasal folds once on november of 2011. My experience at the time was satisfactory. I had some bruising and swolleness for at least 1 1/2 weeks but the results were good. The effects of the results lasted until May of 2012. I decided to go back and get a second round of the procedure. I had the procedure applied and this time it seem more painful and i felt the Doctor injected the areas a bit more than the last time. Over the period of 24 hours i noticed lots of redness and starting to surface on one side of my skin small pustules that eventually became larger. It was the memorial day weekend so i couldnt go back to the Doctor. The offices were closed. As the weekend progressed the skin became darker and had become really infected to the point the i had black scabs. Eventually, i went back to the Doctor which gave me some antiobiotics and topical cream that got rid of the infection. The scabs disappeared but what now remains is the redness that i am hoping it will correct itself. I did some research over google and found documents that explain that necrosis can result from juverderm. It is a rare occurance but a possibility. It could've been due to injecting directly into a blod vessel or perhaps injecting too much of the gel that would prevent blood flow from the local arteries to the labialnasal areas. The other side of the face is fine so are some other areas i had treated. It has been 2 weeks with the redness and it has not demished much. I had posted my experience on this web site and a Doctor commented saying that an IPL would help dimishing the redness. I am considering this as an option . Perhaps next week i'll return to the doctor and request this done. I've had fillers appied on my skin before and never did i get this reaction. I am hoping this will clear up and i wouldnt have to suffer embarassment any longer.
My Doctor: name not provided
My provider i found over the internet.